# SDR 96FDEA01593

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER IS CRACKED AT DOOR REINFORCEMENT, STATION 600 BELOW STRINGER 2 RT.  REMOVED CRACKED BENT SECTION, FABRICATED REPLACEMENT DOUBLER,  ALODINED, PRIMED AND INSTALLED WET WITH SEALER.  INSTALLED REPAIR IAW SRM 51-40-2.  REPLACEMENT DOUBLER 3 BY 6 MATERIAL 2024-T3 X .063 THICK.
